Ask an expert
Question

29 Mar 2007

Apetite suppressants and mood disorder.
I have been taking Thinz for four days now, and have about 20 kg's to lose. I gain and loose weight fairly easy, age 34. Took me about 6 weeks to gain 14 kg's and already lost 3 kg's in the four days. I am on bipolar medication, can this mixture turn sour? I'm loosing quite a lot of sleep as I will turn in at 3/4 in the mornings (only because I know must get sleep, not because tired) and wake at 6:30. I feel 100% during the days and glad to see my absolutely GLOBAL appetite gone. Slight headache mostly but nothing a few Comprals can't sort. Must lose weight, look like hippo. Energetic, can run upstears without feeling like ran a marathon. Any long term nuicenses on the drug? Thanx.
Answer 2,060 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Over-the-counter appetite suppressants are NOT recommendable, can cause various problems and are not the basis of effective lasting weight loss. And combining them with bipolar medication is really unwise. Rather see a good dietician and work on a realistic diet and exercise program. I don't believe these chemicals should be on the market
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.